Alert archive / Indiana / Tornado Warnings in 2008

Tornado Warning 15, NWS Wilmington, OH

June 3, 2008Fayette County, Franklin County, Union County, Indiana

NWS Wilmington, OH issued this tornado warning at Jun 3, 2008, 8:21 PM EDT for Fayette County, Franklin County, Union County, Indiana. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 8:21 PM EDT (00:21 UTC)
Expired
Jun 3, 2008, 9:00 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fayette County, IN, Franklin County, IN, Union County, IN

The radar

The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 8:49 PM EDTHAIL 1Liberty, IN
Jun 3, 8:54 PM EDTTORNADOCottage Grove, INREPORT OF A TOUCHDOWN NEAR ROUTE 27. STORM WAS MOVING TOWARDS COLLEGE CORNER AND OXFORD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 431 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
431 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
30.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 040021
TORILN
INC041-047-161-040100-
/O.NEW.KILN.TO.W.0015.080604T0021Z-080604T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
821 PM EDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  UNION COUNTY IN EAST CENTRAL INDIANA...
  NORTHEASTERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...

* UNTIL 900 PM EDT.

* AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR BUNKER HILL...MOVING EAST AT 36 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIBERTY...
  WEST COLLEGE CORNER...

IN ADDITION...WATERLOO...EVERTON...SPRINGERSVILLE...ALQUINA...
BLOOMING GROVE...BROWNSVILLE...DUNLAPSVILLE AND CLIFTON ARE NEAR THE
PATH OF THIS DANGEROUS THUNDERSTORM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3971 8526 3970 8482 3969 8482 3945 8482
      3953 8529
TIME...MOT...LOC 0021Z 279DEG 32KT 3961 8516

$$

HAWBLITZEL
2 follow-up statements
000 
WWUS51 KILN 040029
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
829 PM EDT TUE JUN 3 2008

INC041-047-161-040100-
/O.CON.KILN.TO.W.0015.000000T0000Z-080604T0100Z/
FAYETTE IN-UNION IN-FRANKLIN IN-
829 PM EDT TUE JUN 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR UNION AND
SOUTHEASTERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA...AND
NORTHEASTERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM THAT WAS LIKELY PRODUCING A TORNADO.
THIS DANGEROUS STORM WAS LOCATED NEAR ALQUINA...MOVING EAST AT 37
MPH.

LOCATIONS IMPACTED INCLUDE...
LIBERTY AND WEST COLLEGE CORNER.

IN ADDITION...BROWNSVILLE...DUNLAPSVILLE...CLIFTON...WHITEWATER STATE
PARK...MOUNDS STATE RECREATION AREA...BILLINGSVILLE...SALEM AND
KITCHEL ARE NEAR THE PATH OF THIS STORM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3971 8512 3970 8482 3945 8482 3952 8512
TIME...MOT...LOC 0029Z 279DEG 32KT 3960 8507

$$
000 
WWUS51 KILN 040100
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
900 PM EDT TUE JUN 3 2008

INC041-047-161-040110-
/O.EXP.KILN.TO.W.0015.000000T0000Z-080604T0100Z/
FAYETTE IN-UNION IN-FRANKLIN IN-
900 PM EDT TUE JUN 3 2008

...THE TORNADO WARNING FOR UNION AND EASTERN FAYETTE COUNTIES IN EAST
CENTRAL INDIANA...AND NORTHEASTERN FRANKLIN COUNTY IN SOUTHEAST
INDIANA HAS EXPIRED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3971 8512 3970 8482 3945 8482 3952 8512
TIME...MOT...LOC 0100Z 279DEG 32KT 3956 8472

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 3, 7:19 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 3, 7:19 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EDT TUE JUN 3 2008

.SYNOPSIS...
A WARM FRONT WILL LIFT THROUGH THE OHIO VALLEY AND STALL NORTH OF
THE INTERSTATE 70 CORRIDOR OVERNIGHT AND TOMORROW. AN UPPER LEVEL
WAVE WILL MOVE EAST OVERNIGHT AND EARLY ON WEDNESDAY. THE BOUNDARY
THAT WILL LINGER NORTH OF THE INTERSTATE WILL LIFT THROUGH THE
GREAT LAKES REGION ON WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
ANOTHER UPDATE TO THE FORECAST AS MENTIONED EARLIER TO REMOVE
REMAINDER OF THE WATCHES WITH STABLE AIR WORKING IN BEHIND
REMNANTS OF BOW ECHO. STILL KEPT POSSIBILITY OF SEVERE OVER NRN
CWA AFTER MIDNIGHT WHEN ANY FUTURE DEVELOPMENT MAY BE WORKING
INTO THE AREA ALONG THE WARM FRONT.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH WEDNESDAY NIGHT/...
A WARM FRONTAL BOUNDARY WILL LAY OUT ALONG AND N OF THE I-70
CORRIDOR AND REMAIN A THREAT FOR DAMAGING WINDS TO BE PRODUCED IN
THUNDERSTORM ACTIVITY. KEPT A CHANCE FOR SEVERE IN THIS AREA
THROUGH WED MORNING. THE THREAT AREA WILL QUICKLY MOVE E AHEAD OF
THE UPPER TROUGH AND ANY RAIN SHOULD TAPER OFF IN THE
AFTERNOON...POSSIBLY EARLY EVENING OVER CENTRAL OHIO.

UPPER FORCING EXITS OHIO VALLEY AND THE BOUNDARY N OF THE
INTERSTATE WILL LIFT NE AS A WARM FRONT OVERNIGHT WED AND INTO
THURS. HUMID CONDITIONS WILL PERSIST BEHIND THIS FRONT FOR MOST OF
THE REGION DURING THE SHORT TERM OF THE FORECAST.

TEMPS WERE ONLY BUMPED A DEGREE OR SO OVER THE NEXT 36
HOURS...NOTHING SIGNIFICANT. DEWPOINTS WERE RAISED A LITTLE IN THE
LATTER PART OF THIS FORECAST PERIOD.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES.  LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS.  SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
AIRMASS IS IN THE PROCESS OF RE-DESTABILIZING ACROSS THE AREA LATE
THIS AFTERNOON IN WAKE OF EARLIER CONVECTION. WARMER AIR IS
SURGING UP FROM THE SOUTHWEST AND DEWPOINTS ARE CREEPING UP INTO
THE UPPER 60S AND LOWER 70S. THIS HAS HELPED THUNDERSTORMS TO
DEVELOP RAPIDLY IN THE PAST HOUR ALONG BOUNDARY STRETCHING FROM
EAST CENTRAL INDIANA INTO SOUTH CENTRAL OHIO. THESE WILL LIKELY
CONTINUE TO TRACK EAST ACROSS THE KILN AND POSSIBLY THE KDAY TAF
SITES THROUGH THE FIRST COUPLE OF HOURS OF THE TAF PERIOD. EXPECT
TO SEE MORE WIDESPREAD DEVELOPMENT LATER THIS EVENING BACK ACROSS
ILLINOIS AND INTO INDIANA AS LOW LEVEL JET BEGINS TO INCREASE.
THESE STORMS WILL LIKELY TRACK EAST SOUTHEAST ALONG DEVELOPING
INSTABILITY BOUNDARY. GIVEN CONDITIONAL DEVELOPMENT AND
UNCERTAINTY IN EXACT TRACK THOUGH...WILL HANDLE TAFS WITH A VCTS
THROUGH MUCH OF THE OVERNIGHT PERIOD. THIS WILL HAVE TO BE FINE
TUNED ONCE WE SEE IF/WHEN/WHERE DEVELOPMENT OCCURS BACK TO OUR
WEST LATER THIS EVENING. WILL THEN ALLOW FOR A BREAK THROUGH LATE
MORNING BEFORE TSTM THREAT RETURNS THROUGH THE AFTERNOON AS
AIRMASS DESTABILIZES ONCE AGAIN.

OUTLOOK...TSTMS POSSIBLE WEDNESDAY NIGHT AND THURSDAY...WITH
POTENTIAL FOR MVFR CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.
&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...HAWBLITZEL
AVIATION...JGL
Hazardous weather outlook, Jun 3, 6:01 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT TUE JUN 3 2008

INZ073>075-080-KYZ089>100-OHZ077>082-088-042215-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
601 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FRONTAL
BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY AND LIFT
NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS AND
THUNDERSTORMS TO REDEVELOP OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
042215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
601 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY
AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS
AND THUNDERSTORMS TO REDEVELOP OVERNIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 3, 5:14 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     4 S DILLSBORO           38.96N 85.06W
06/03/2008                   DEARBORN           IN   AMATEUR RADIO

            NUMEROUS LARGE TREES DOWN.

&&

JDR
Local storm report, Jun 3, 5:21 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 W FARMERS RETREAT     38.98N 85.14W
06/03/2008                   RIPLEY             IN   AMATEUR RADIO

            LARGE PORCH DESTROYED AND LARGE TREES UPROOTED AND
            CARPORT OFF FOUNDATION AND THROWN SEVERAL YARDS

&&

JDR
Local storm report, Jun 3, 5:33 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     RISING SUN              38.95N 84.86W
06/03/2008                   OHIO               IN   TRAINED SPOTTER

            NUMEROUS TREES AND LIMBS DOWN.

&&

HATZOS
Local storm report, Jun 3, 6:04 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     1 S VANCEBURG           38.58N 83.32W
06/03/2008                   LEWIS              KY   LAW ENFORCEMENT

            TREES DOWN.

&&

SFH
Local storm report, Jun 3, 6:18 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     BUTLER                  38.79N 84.37W
06/03/2008                   PENDLETON          KY   LAW ENFORCEMENT

            TREES DOWN.

&&

SFH
Local storm report, Jun 3, 6:34 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     ORANGEBURG              38.57N 83.69W
06/03/2008                   MASON              KY   LAW ENFORCEMENT

            TREES DOWN.

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne42 min
Jun 3, 9:07 PM EDTTornado WarningILNUnion, Wayne38 min
Jun 3, 9:34 PM EDTAreal Flood AdvisoryILNFayette, Union, Wayne56 min
Jun 3, 9:41 PM EDTSevere Thunderstorm WarningILNUnion49 min
Jun 3, 9:55 PM EDTFlash Flood WarningILNFayette, Union, Wayne2 hr
Jun 3, 11:59 PM EDTAreal Flood AdvisoryILNWayne2 hr
Jun 4, 2:07 AM EDTAreal Flood AdvisoryILNWayne113 min
Jun 4, 3:11 AM EDTFlash Flood WarningILNWayne6 hr
Jun 4, 3:48 AM EDTFlood WatchILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more20 hr
Jun 4, 8:03 AM EDTAreal Flood AdvisoryILNDearborn, Franklin, Ripley15 min
Jun 4, 8:16 AM EDTFlash Flood WarningILNDearborn, Franklin, Ripley3 hr
Jun 4, 8:21 AM EDTAreal Flood AdvisoryILNFayette, Union3 hr
Jun 4, 11:44 AM EDTAreal Flood AdvisoryILNDearborn, Ripley2 hr
Jun 4, 12:47 PM EDTSevere Thunderstorm WarningILNSwitzerland43 min
Jun 4, 1:11 PM EDTAreal Flood AdvisoryILNSwitzerland2 hr
Jun 4, 1:41 PM EDTSevere Thunderstorm WarningILNSwitzerland30 min
Jun 4, 4:56 PM EDTSevere Thunderstorm WarningILNRipley64 min
Jun 4, 5:16 PM EDTFlash Flood WarningILNDearborn, Franklin, Ohio, Ripley, Switzerland3 hr
Jun 4, 5:49 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley45 min
Jun 4, 5:59 PM EDTTornado WarningILNDearborn, Ohio46 min
Jun 4, 6:05 PM EDTSevere Thunderstorm WarningILNFranklin47 min

Nearby

Tornado Warnings in Indiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.